# SDR UPS02438235

- Difficulty date: April 23, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT - BS 1800 S-34R AREA FRAME ATT STIFFENER CORRODED.  AFT CARGO COMPT BS 1800 S-34R AREA FRAME ATT STIFFENER REPLACED AS PER SRM 51-10-01 PG 8.
